MAUDE Adverse Event Report: ARTHREX, INC. SIZE 13 LEG, GLENOID TARGETER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. SIZE 13 LEG, GLENOID TARGETER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number SIZE 13 LEG, GLENOID TARGETER
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/06/2024 it was reported by a sales representative via (b)(4) that an ar-5400-13 glenoid targeter is not sliding.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
It was reported that there was a manufacturing defect with the ar-5400-13.The inability of the ar-5400-13 to assemble carries a potential harm of annoyance/dissatisfaction as well as a potential deviation from intended procedure in accordance with plm62349.However, as this was noted to be a manufacturing issue, it would likely be discovered at inspection and would not likely cause or contribute to a serious injury if it were to recur.As a result, the event is not reportable for malfunction.Correction, h1 to n/a arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.

Brand Name
SIZE 13 LEG, GLENOID TARGETER
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19447109
Report Number1220246-2024-04700
Device Sequence Number8567937
Product Code KWS
UDI-Device Identifier00888867315402
UDI-Public00888867315402
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIZE 13 LEG, GLENOID TARGETER
Device Catalogue NumberAR-5400-13
Device Lot NumberAR10040601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown